An Asymptotic Solution of Dresher's Guessing Game

RJ Fokkink, M Stassen

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationDecision and Game Theory for Security - Proceedings GameSec 2011
EditorsJS Baras, J Katz, E Altman
Place of PublicationBerlin Heidelberg
PublisherSpringer
Pages104-116
Number of pages13
ISBN (Print)978-3-642-25279-2
DOIs
Publication statusPublished - 2011
EventSecond International Conference GameSec 2011, College Park, MD, USA - Berlin Heidelberg
Duration: 14 Nov 201115 Nov 2011

Publication series

Name
PublisherSpringer-Verlag
NameLecture Notes in Computer Science
Volume7037
ISSN (Print)0302-9743

Conference

ConferenceSecond International Conference GameSec 2011, College Park, MD, USA
Period14/11/1115/11/11

Keywords

  • CWTS JFIS < 0.75

Cite this

Fokkink, RJ., & Stassen, M. (2011). An Asymptotic Solution of Dresher's Guessing Game. In JS. Baras, J. Katz, & E. Altman (Eds.), Decision and Game Theory for Security - Proceedings GameSec 2011 (pp. 104-116). (Lecture Notes in Computer Science; Vol. 7037). Springer. https://doi.org/10.1007/978-3-642-25280-8